# SDR AALA201506019006

- Difficulty date: May 29, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 45,540 hours, 26,014 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 112441507
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

FLIGHT 828, EN-ROUTE THE CREW RECEIVED A GREEN SYS HYD FAILURE MSG & ENG 1 GREEN HYD PUMP LOW PRESS LIGHT.  OPERATIONAL DECISION WAS MADE TO RETURN.  AFTER AN UNEVENTFUL LANDING, THE ACFT HAD TO BE TOWED TO THE GATE.  REPLACED A GREEN SYS HYD PRESS LINE.
